EconPapers    
Economics at your fingertips  
 

Radius Constants for Functions with the Prescribed Coefficient Bounds

Om P. Ahuja, Sumit Nagpal and V. Ravichandran

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

For an analytic univalent function in the unit disk, it is well-known that for . But the inequality does not imply the univalence of . This motivated several authors to determine various radii constants associated with the analytic functions having prescribed coefficient bounds. In this paper, a survey of the related work is presented for analytic and harmonic mappings. In addition, we establish a coefficient inequality for sense-preserving harmonic functions to compute the bounds for the radius of univalence, radius of full starlikeness/convexity of order   ( ) for functions with prescribed coefficient bound on the analytic part.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/454152.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/454152.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:454152

DOI: 10.1155/2014/454152

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:454152